Items where Author / Artist / Editor is "Mierczyński, Janusz"

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Banaji, Murad and Mierczyński, Janusz (2012) Global convergence in systems of differential equations arising from chemical reaction networks. Journal of Differential Equations, 254 (3). pp. 1359-1374. ISSN 0022-0396 (doi:https://doi.org/10.1016/j.jde.2012.10.018)

This list was generated on Fri Sep 20 05:02:51 2019 BST.